# SDR 2017FA0000200

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: General aviation
- Make and model: Bolkms BK117C2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 1221
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,015 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DOING A ROUTINE POST FLIGHT INSPECTION,  THE TAIL ROTOR GEARBOX WAS FOUND TO BE LEAKING FLUID.  AFTER CLEANING THE FLUID THE TAIL ROTOR GEARBOX HAD A 2.5 INCH CRACK. THIS GEARBOX IS INSTALLED ON A UH72A MILITARY VERSION OF THE EC145.
